advertisement
Question
Posted by: tania | 2007/06/05

depo question

I am 40 years old. I have been on depo many years on and off. After my daughter was born 8 years ago i was sterilised and subsequent to that had very heavy bleeding when i had my period. My gynae put me on depo as she said i did not need a hysterectomy. Since I have been on depo I have not had a period at all (In fact all the times i have been on depo between my children i never had a period) NOw for the past 3 months i am having a heavy period every 2 - 3 weeks for about 2 days. This time i have also felt very tender in the region wher my caesar scar is.
is this something i should worry about or is it normal

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Tania
The depo sometimes causes the lining of the uterus to become overly thin, causing bleeding. Please see your gyne as you may need to take some estrogen supplements just to balance the hormones again.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement